Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 43, NWS Lincoln, IL

August 20, 2022Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 20, 2022, 3:35 PM CDT for Tazewell County, Woodford County, Illinois. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2022, 3:35 PM CDT (20:35 UTC)
Expired
Aug 20, 2022, 6:45 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 3:48 PM CDTHEAVY RAIN 2.5Washington, IL
Aug 20, 4:00 PM CDTFLASH FLOODWashington, IL6 TO 15 INCHES OF WATER REPORTED OVER SEVERAL ROADWAYS IN WASHINGTON.
Aug 20, 4:16 PM CDTHEAVY RAIN 4.111 Nw Washington, IL
Aug 20, 4:30 PM CDTHEAVY RAIN 3.93Eureka, IL
Aug 20, 4:31 PM CDTHEAVY RAIN 1.323 Ene East Peoria, IL
Aug 20, 4:35 PM CDTHEAVY RAIN 3.181 Nne Eureka, IL
Aug 20, 4:45 PM CDTHEAVY RAIN 4.69Washington, IL
Aug 20, 5:15 PM CDTHEAVY RAIN 3.82 Nnw Washington, ILRAIN SINCE 5 AM, BUT MOST OF IT OCCURRED PAST FEW HOURS.
Aug 20, 6:00 PM CDTHEAVY RAIN 5.55Washington, ILRAINFALL 1 AM TO 6 PM, MOST DURING THE AFTERNOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

551 
WGUS53 KILX 202035
FFWILX
ILC179-203-202345-
/O.NEW.KILX.FF.W.0043.220820T2035Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
335 PM CDT Sat Aug 20 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Northeastern Tazewell County in central Illinois...
  Central Woodford County in central Illinois...

* Until 645 PM CDT.

* At 334 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen in areas near Washington. The expected rainfall 
  rate is 1 to 2 inches in 1 hour. Additional rainfall amounts of 1 
  to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Eureka, East Peoria, Morton, Washington, Creve Coeur, Metamora, 
  Germantown Hills, Roanoke, Secor and Peoria Heights.

This includes the following highways...
	 Interstate 74 between mile markers 95 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
      4064 8928 4064 8933 4063 8940 4066 8959
      4071 8954

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Geelhart
2 follow-up statements
408 
WGUS73 KILX 202114
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
414 PM CDT Sat Aug 20 2022

ILC179-203-202345-
/O.CON.KILX.FF.W.0043.000000T0000Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tazewell IL-Woodford IL-
414 PM CDT Sat Aug 20 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT THIS 
EVENING FOR NORTHEASTERN TAZEWELL AND CENTRAL WOODFORD COUNTIES...

At 413 PM CDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen from Eureka to just north of Washington. The expected 
rainfall rate is 1 to 2 inches in 1 hour. Additional rainfall 
amounts of 1 to 3 inches are possible in the warned area. Flash 
flooding is already occurring, with a number of roads reported as 
being flooded.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Eureka, East Peoria, Morton, Washington, Creve Coeur, Metamora, 
  Germantown Hills, Roanoke, Secor and Peoria Heights.

This includes the following highways...
	 Interstate 74 between mile markers 95 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
      4064 8928 4064 8933 4063 8940 4066 8959
      4071 8954

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Geelhart
474 
WGUS73 KILX 202341
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
641 PM CDT Sat Aug 20 2022

ILC179-203-202351-
/O.EXP.KILX.FF.W.0043.000000T0000Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tazewell IL-Woodford IL-
641 PM CDT Sat Aug 20 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM CDT THIS EVENING FOR 
NORTHEASTERN TAZEWELL AND CENTRAL WOODFORD COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
      4064 8928 4064 8933 4063 8940 4066 8959
      4071 8954

$$

Geelhart

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 12:54 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 20, 12:54 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1254 PM CDT Sat Aug 20 2022

.SYNOPSIS...
Issued at 242 AM CDT Sat Aug 20 2022

Scattered showers and thunderstorms are expected today as a
weather system slowly moves through the Midwest. A few storms
could be strong to severe late this afternoon into the evening,
with hail and strong wind gusts the primary concerns. A few
showers are also possible on Sunday east of I-55, then several dry
days are expected. High temperatures will be near 80 through
Monday.

&&

.UPDATE...
Issued at 948 AM CDT Sat Aug 20 2022

Some elevated convection continues to lift across eastern Illinois
this morning well ahead of the cold front. Behind this activity,
skies have cleared within the warm sector and SBCINH has already
begun to erode. As temperatures warm into the 80s and lapse rates
gradually steepen beneath the upper- level low, we expect the air
mass ahead of the cold front to become uncapped with MLCAPE
values exceeding 1500 J/kg. The latest suite of hi-res guidance
suggests convective initiation could occur as soon as 18z/1pm.

Deep-layer shear is the wild card for today. Most model guidance
offers marginal values around 30 kts, which is borderline for
updrafts to become sufficiently organized. And yet, if 500-mb
flow becomes a little more convergent than what models are
suggesting around the base of the upper- low as it pivots into our
area, we could experience pockets where deep-layer shear
approaches 40 kts. Regardless of deep-layer shear, we'll need to
keep an eye out for low-level boundary interactions, as outflow
from afternoon convection could enhance low-level shear and SRH.
With strong 3CAPE values and LCLs below 1km, we're also concerned
about low- topped convection and the potential for brief
tornadoes.

Pinning down specific areas within central Illinois that will be
most susceptible to severe convection will be tough, as the Radar
imagery will likely be messy. For what it's worth, the latest HREF
guidance signals locations north of I-72/Danville for max updraft
helicity, mainly between 19z-00z.

Special 18z or 19z sounding coming.  More discussion to follow.

.SHORT TERM...(Today and tonight)
ISSUED AT 242 AM CDT Sat Aug 20 2022

Upper level low continues to churn away over the Midwest early
Saturday morning, located over central IA as of 1am/06z.
Convective activity has increased in recent hours along and east
of the IL River Valley, driven by 925mb frontogenesis and WAA.
This axis of ascent will be the primary focus for showers and
storms in our area through the pre-dawn hours. PWAT values around
1.5" and wind profiles favoring training storms could result in
localized heavy rain through Saturday morning.

The upper low will continue its slow trek to the east today,
reaching far eastern IA by midday, with an associated weak sfc low
stacked beneath the upper low. Broad ascent across the region
ahead of the upper low will keep scattered showers and storms
possible area-wide, but the most likely area for development will
be Sat afternoon in areas of convergence near the sfc low and a
cold front draped southward from the low. With morning showers and
the potential for persistent cloud cover during the day, the
extent of destabilization remains a point of uncertainty, but
forecast soundings continue to suggest around 2000 J/kg of MLCAPE
developing ahead of the front. The 500mb speed max, while weaker
than it was Friday across IA, should be draped across the heart of
the ILX CWA, resulting in marginal, but sufficient, deep layer
shear to support a few stronger thunderstorms if the instability
develops as forecast. Relatively straight hodographs favor a hail
and wind threat. If strong storms do develop, the latest high-res
guidance suggests areas west of I-55 could be impacted between
3-7pm, with storms continuing east from there, although the severe
threat will gradually diminish into the overnight as instability
wanes. By Sun morning, any showers/storms associated with the cold
front are expected to have pushed into IN.

The showers and cloud cover should keep temps on the cooler side
today, with highs near 80, although any prolonged breaks in the
clouds could cause temps to jump a few degrees warmer than
currently forecast. Overnight into Sunday morning, light winds
around the weak sfc low could result in patchy fog development.
Cloud cover is expected to be fairly widespread though, which will
limit radiational cooling. The best chance for fog development
will be in areas that receive rain Sat evening and catch a break
in the clouds overnight.

.LONG TERM...(Sunday through Friday)
ISSUED AT 242 AM CDT Sat Aug 20 2022

On Sunday, the upper low shifts into IN but remains close enough
that modest instability can develop across eastern IL, and upper
level ascent from the departing wave could kick off additional
showers/storms east of I-55 despite a post-frontal air mass in
place. Any convective activity on Sun should be isolated in nature
and short-lived at any one location. Cloud cover is expected to
thin through the day as the influence of the upper low weakens.
Despite the reduction in cloud cover, northerly flow will keep
high temps little changed from Sat, near 80 degrees.

Into the upcoming work week, the upper level pattern is rather
weak across the Midwest, as troughing to the east and ridging
over the SW US result in weak NW flow aloft. A slow-moving wave
over the Pacific NW will act to prevent other disturbances from
traversing the northwest flow, keeping precip chances across
central IL few and far between. Weak sfc high remains in place
across the Midwest next week, keeping the air mass little changed
except for a gradual warmup, with high temps slowly climbing from
the low 80s on Mon to mid/upper 80s by Thurs. The next hint at a
precip chance is Thurs into Fri, although global models remain out
of agreement on that potential wave.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 242 AM CDT Sat Aug 20 2022

Upper level low continues to churn away over the Midwest early
Saturday morning, located over central IA as of 1am/06z.
Convective activity has increased in recent hours along and east
of the IL River Valley, driven by 925mb frontogenesis and WAA.
This axis of ascent will be the primary focus for showers and
storms in our area through the pre-dawn hours. PWAT values around
1.5" and wind profiles favoring training storms could result in
localized heavy rain through Saturday morning.

The upper low will continue its slow trek to the east today,
reaching far eastern IA by midday, with an associated weak sfc low
stacked beneath the upper low. Broad ascent across the region
ahead of the upper low will keep scattered showers and storms
possible area-wide, but the most likely area for development will
be Sat afternoon in areas of convergence near the sfc low and a
cold front draped southward from the low. With morning showers and
the potential for persistent cloud cover during the day, the
extent of destabilization remains a point of uncertainty, but
forecast soundings continue to suggest around 2000 J/kg of MLCAPE
developing ahead of the front. The 500mb speed max, while weaker
than it was Friday across IA, should be draped across the heart of
the ILX CWA, resulting in marginal, but sufficient, deep layer
shear to support a few stronger thunderstorms if the instability
develops as forecast. Relatively straight hodographs favor a hail
and wind threat. If strong storms do develop, the latest high-res
guidance suggests areas west of I-55 could be impacted between
3-7pm, with storms continuing east from there, although the severe
threat will gradually diminish into the overnight as instability
wanes. By Sun morning, any showers/storms associated with the cold
front are expected to have pushed into IN.

The showers and cloud cover should keep temps on the cooler side
today, with highs near 80, although any prolonged breaks in the
clouds could cause temps to jump a few degrees warmer than
currently forecast. Overnight into Sunday morning, light winds
around the weak sfc low could result in patchy fog development.
Cloud cover is expected to be fairly widespread though, which will
limit radiational cooling. The best chance for fog development
will be in areas that receive rain Sat evening and catch a break
in the clouds overnight.

.LONG TERM...(Sunday through Friday)
ISSUED AT 242 AM CDT Sat Aug 20 2022

On Sunday, the upper low shifts into IN but remains close enough
that modest instability can develop across eastern IL, and upper
level ascent from the departing wave could kick off additional
showers/storms east of I-55 despite a post-frontal air mass in
place. Any convective activity on Sun should be isolated in nature
and short-lived at any one location. Cloud cover is expected to
thin through the day as the influence of the upper low weakens.
Despite the reduction in cloud cover, northerly flow will keep
high temps little changed from Sat, near 80 degrees.

Into the upcoming work week, the upper level pattern is rather
weak across the Midwest, as troughing to the east and ridging
over the SW US result in weak NW flow aloft. A slow-moving wave
over the Pacific NW will act to prevent other disturbances from
traversing the northwest flow, keeping precip chances across
central IL few and far between. Weak sfc high remains in place
across the Midwest next week, keeping the air mass little changed
except for a gradual warmup, with high temps slowly climbing from
the low 80s on Mon to mid/upper 80s by Thurs. The next hint at a
precip chance is Thurs into Fri, although global models remain out
of agreement on that potential wave.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1240 PM CDT Sat Aug 20 2022

VFR conditions are expected early in this TAF period, gradually
deteriorating by tonight. Afternoon Radar and satellite trends
depict scattered showers and thunderstorms developing along the
Mississippi River Valley, extending eastward into central
Illinois. The expectation is for this activity to increase in
coverage and intensity over the next 6 hours, likely bringing
periods of MVFR ceilings and visibility to the central Illinois
terminals. Then, as shower and thunderstorm activity diminishes
this evening, low stratus will begin to fill in from the north,
bringing patchy IFR ceilings to our I-74 terminals (PIA/BMI/CMI)
by 09z. Elsewhere at that time, MVFR ceilings will be more common
into Sunday morning.

Low-level winds will exhibit sustained speeds around 10 kts and
veer from southwest to northwest throughout this TAF period as a
cold front slowly pushes through the region.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MJA
SYNOPSIS...Erwin
SHORT TERM...Erwin
LONG TERM...Erwin
AVIATION...MJA
Hazardous weather outlook, Aug 20, 12:36 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1236 PM CDT Sat Aug 20 2022

ILZ027>031-036>038-040>057-061-211100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
1236 PM CDT Sat Aug 20 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to redevelop and move across
central and eastern Illinois later this afternoon through this
evening. Some of these storms could become severe with damaging wind
gusts and large hail are the primary hazards. A brief tornado is also
possible north of a Macomb to Springfield to Champaign line. Locally
heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to widely scattered thunderstorms are possible again
Sunday in eastern Illinois. At this time, the threat for severe
storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 9 pm.

ILZ062-063-066>068-071>073-211100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
1236 PM CDT Sat Aug 20 2022

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to redevelop and move across
southeastern Illinois this evening. Some of these storms could
become strong to severe with isolated damaging wind gusts and hail
up to 1 inch the primary hazards. Locally heavy rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to widely scattered thunderstorms are possible again
Sunday. At this time, the threat for severe storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 5 to 9 pm.

Auten

In the hours before

Local storm report, Aug 20, 2:40 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             3 W WASHINGTON          40.70N 89.46W
08/20/2022  E1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

37
Local storm report, Aug 20, 2:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 ENE EAST PEORIA       40.69N 89.50W
08/20/2022  E1.50 INCH       TAZEWELL           IL   AMATEUR RADIO

&&

37
Local storm report, Aug 20, 3:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             3 NW WASHINGTON         40.73N 89.44W
08/20/2022  E1.75 INCH       TAZEWELL           IL   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&

37
Local storm report, Aug 20, 3:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             LACON                   41.03N 89.41W
08/20/2022  M1.25 INCH       MARSHALL           IL   PUBLIC

&&

37
Local storm report, Aug 20, 3:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     4 ENE EAST PEORIA       40.69N 89.50W
08/20/2022                   TAZEWELL           IL   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

37
Local storm report, Aug 20, 3:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             WASHINGTON              40.70N 89.41W
08/20/2022  E2.00 INCH       TAZEWELL           IL   AMATEUR RADIO

            SIDING DAMAGED.

&&

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:44 PM CDTSpecial Weather StatementILXFulton31 min
Aug 20, 1:53 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford52 min
Aug 20, 2:33 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford42 min
Aug 20, 2:44 PM CDTTornado WarningILXMcLean, Tazewell, Woodford31 min
Aug 20, 4:41 PM CDTTornado WarningILXMcLean, Woodford18 min
Aug 20, 5:52 PM CDTSevere Thunderstorm WarningILXClay, Effingham38 min
Aug 20, 6:23 PM CDTSpecial Weather StatementILXDeWitt37 min
Aug 20, 6:40 PM CDTSpecial Weather StatementILXPiatt35 min

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.